# SDR SWAA2022013142067

- Difficulty date: September 11, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 54,789 hours, 31,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CENTER THRESHOLD CRACKED AT FORWARD END. / REMOVED AND REPLACED CENTER FORWARD CARGO SCUFF PLATE REF AMM 53-11-02.
